CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Murchadha-N-Ó"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007 | 1976
Number of items: 2.

2007

Baumgarte, Thomas W. and Murchadha, Niall Ó and Pfeiffer, Harald P. (2007) Einstein constraints: Uniqueness and nonuniqueness in the conformal thin sandwich approach. Physical Review D, 75 (4). Art. No. 044009. ISSN 2470-0010. https://resolver.caltech.edu/CaltechAUTHORS:BAUprd07

1976

Cantor, M. and Fischer, A. and Marsden, J. et al. (1976) The Existence of Maximal Slicings in Asymptotically Flat Spacetimes. Communications in Mathematical Physics, 49 (2). pp. 187-190. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100715-131351249

This list was generated on Wed Oct 16 01:39:18 2019 PDT.